Journal of Symbolic Logic

Review: A. A. Mucnik, On Separability of Recursively Enumerable Sets

Andrzej Mostowski

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 23, Issue 2 (1958), 224-225.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183733289

JSTOR
links.jstor.org

Citation

Mostowski, Andrzej. Review: A. A. Mucnik, On Separability of Recursively Enumerable Sets. J. Symbolic Logic 23 (1958), no. 2, 224--225. https://projecteuclid.org/euclid.jsl/1183733289


Export citation